# SDR 08FDEA01933

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 655717227
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 950E BULKHEAD RIGHT FWD BLOW OUT PANEL FRAME HAS CORROSION AROUND NUTPLATES.  REMOVED DAMAGED Z-ANGLE, REPLACED WITH FABRICATED Z-ANGLE.  INSTALLED ON BULKHEAD PANEL STA 950E IAW DWG 65-57172 AND SRM 51-40-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
